# SDR DL76L090145

- Difficulty date: February 3, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 85,579 hours, 12,639 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Part number: 380029817
- Part serial: P365
- Condition: Failed
- Location: Apu
- Part time: 37,126 hours, 50,977 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT WHEN ATTEMPTING TO START APU ON GROUND.  NO EGT OR RPM ECU FAULTS APU STARTER.  FOUND METAL ON GEARBOX MCD.  REPLACED APU AS PER AMM.  RUN AND LEAK CHECK OK.
